| Model Number |
BF-XP190 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during set up/prior to patient use, the subject flex video scope had no image.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the image interference malfunction: electrical/electronic component problem; expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.